# SDR CALA2019051700786

- Difficulty date: May 17, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 54,340 hours, 22,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHTS ON PAX SEATS INOP. REMOVED AND REPLACED CHARGER ASSY AND BATERY PACK IAW AMM 33-51-06-960-805. TEST OK. RED EMERGENCY LIGHTS WORKING GOOD.
